Ask a Doctor and Get an Answer to Your Medical Question ASAP
This is Dr. David
this could be due to psychological issues. like cyclothymia
which is a milder version of bipolar disorder.
you need to see a psychiatrist about this
and possibly be started on some mood stabilizing mediciations
or antidepressant medications.
these emotional symptoms could be all the symptoms you have for cyclothymia
or mild bipolar dysorder.
you should get your thyroid hormone levels checked as well.
you might have to take trips back to the UK to see a psychiatrist once every 6 or 12 months.
there is really no way to see an online psychiatrist who will prescribe you medications.
there are medications which can help
such as antidepressant medications
you are welcome
I hope you get some medical evaluation for your emotional ups and downs.
and I hope your treatments help
best of luck to you
you can read more here
if done, please leave positive feedback below
you might have to scroll down to see the ratings area below
thanks for using JustAnswer.com